# SDR DHL2005782529

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING UPPER SURFACE CRACKED OUT AT NR 11 SPOILER HINGE CUTOUT.  REMOVED SPOILER PANEL FOR ACCESS IAW 727 MM 27-61-1.  STOPPED DRILLED CRACK IAW 727 SRM 51-10-1.  FABBED DOUBLER FROM 7075T6 .071 PO NR 9001737 DIM 5" BY 4" IAW 727SRM 57-30-4 FIG10.  DOUBLER TREATED PRIMED INSTALLED IAW727 SRM 51-10-2 AND 57-30-4 FIG 1.  REINSTALLED NR 1 SPOILER PNL IAW 727 MM 27-61-01.
